# SDR USAA2009050691100

- Difficulty date: April 30, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 62,916 hours, 28,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: D5323073220000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - CRACK IN CROSSBEAM AT FR24A BETWEEN S38L TO S38R.  REPLACED CROSSBEAM AT FR24A BETWEEN S38L TO S38R IAW A320 SRM 51-72-11.
